About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 750524, 7 pages
http://dx.doi.org/10.1155/2013/750524
Research Article

Unified Treatment of the Krätzel Transformation for Generalized Functions

1Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134, Jordan
2Department of Mathematics and Institute of Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 26 March 2013; Accepted 18 April 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 S. K. Q. Al-Omari and A. Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Krätzel, “Integral transformations of Bessel-type,” in Generalized Functions and Operational Calculus (Proc. Conf., Varna, 1975), pp. 148–155, Bulgarian Academy of Sciences, Sofia, Bulgaria, 1979. View at Zentralblatt MATH · View at MathSciNet
  2. E. Krätzel and H. Menzer, “Verallgemeinerte Hankel-Funktionen,” Publicationes Mathematicae Debrecen, vol. 18, pp. 139–147, 1971. View at Zentralblatt MATH · View at MathSciNet
  3. A. H. Zemanian, Distribution Theory and Transform Analysis, Dover Publications, New York, NY, USA, 2nd edition, 1987. View at MathSciNet
  4. D. I. Cruz-Báez and J. Rodríguez Expósito, “New inversion formulas for the Krätzel transformation,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 4, pp. 253–263, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. H. Zemanian, Generalized Integral Transformations, Dover Publications, New York, NY, USA, 2nd edition, 1987. View at MathSciNet
  6. J. A. Barrios and J. J. Betancor, “A Krätzel's integral transformation of distributions,” Collectanea Mathematica, vol. 42, no. 1, pp. 11–32, 1991. View at MathSciNet
  7. B. Fisher and A. Kiliçman, “A commutative neutrix product of ultradistributions,” Integral Transforms and Special Functions, vol. 4, no. 1-2, pp. 77–82, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. Roumieu, “Ultra-distributions définies sur Rn et sur certaines classes de variétés différentiables,” Journal d'Analyse Mathématique, vol. 10, pp. 153–192, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. Roumieu, “Sur quelques extensions de la notion de distribution,” Annales Scientifiques de l'École Normale Supérieure. Troisième Série, vol. 77, pp. 41–121, 1960. View at Zentralblatt MATH · View at MathSciNet
  10. H. Komatsu, “Ultradistributions. I. Structure theorems and a characterization,” Journal of the Faculty of Science. University of Tokyo. Section IA. Mathematics, vol. 20, pp. 25–105, 1973. View at Zentralblatt MATH · View at MathSciNet
  11. A. Beurling, Quasi-Analiticity and Generalized Distributions, Lectures 4 and 5, A. M. S. Summer Institute, Stanford, Calif, USA, 1961.
  12. R. D. Carmichael, R. S. Pathak, and S. Pilipović, “Cauchy and Poisson integrals of ultradistributions,” Complex Variables. Theory and Application, vol. 14, no. 1–4, pp. 85–108, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. S. Pathak, Integral Transforms of Generalized Functions and Their Applications, Gordon and Breach Science Publishers, Amsterdam, The Netherlands, 1997. View at MathSciNet
  14. R. S. Pathak, “A distributional generalised Stieltjes transformation,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 20, no. 1, pp. 15–22, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. K. Q. Al-Omari, “Certain class of kernels for Roumieu-type convolution transform of ultra-distributions of compact support,” Journal of Concrete and Applicable Mathematics, vol. 7, no. 4, pp. 310–316, 2009. View at Zentralblatt MATH · View at MathSciNet
  16. S. K. Q. Al-Omari, “Cauchy and Poison integrals of tempered ultradistributions of Roumieu and Beurling types,” Journal of Concrete and Applicable Mathematics, vol. 7, no. 1, pp. 36–46, 2009. View at MathSciNet
  17. T. K. Boehme, “The support of Mikusiński operators,” Transactions of the American Mathematical Society, vol. 176, pp. 319–334, 1973. View at Zentralblatt MATH · View at MathSciNet
  18. S. K. Q. Al-Omari, D. Loonker, P. K. Banerji, and S. L. Kalla, “Fourier sine (cosine) transform for ultradistributions and their extensions to tempered and ultraBoehmian spaces,” Integral Transforms and Special Functions, vol. 19, no. 5-6, pp. 453–462, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Mikusiński, “Fourier transform for integrable Boehmians,” The Rocky Mountain Journal of Mathematics, vol. 17, no. 3, pp. 577–582, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. Mikusiński, “Tempered Boehmians and ultradistributions,” Proceedings of the American Mathematical Society, vol. 123, no. 3, pp. 813–817, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Roopkumar, “Mellin transform for Boehmians,” Bulletin of the Institute of Mathematics. Academia Sinica. New Series, vol. 4, no. 1, pp. 75–96, 2009. View at Zentralblatt MATH · View at MathSciNet